# SDR WTAA980057

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 7921 · Engine Oil Cooler
- Part: Intake
- Condition: Bird Strike
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LAX - BIRD STRIKE TO RIGHT ENGINE OIL COOLER INTAKE REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
